On a generalization of closed and proper maps
Doklady Akademii Nauk, Tome 267 (1982) no. 6, pp. 1309-1313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_6_a5,
author = {R. S. Sadyrkhanov},
title = {On a generalization of closed and proper maps},
journal = {Doklady Akademii Nauk},
pages = {1309--1313},
year = {1982},
volume = {267},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_6_a5/}
}
R. S. Sadyrkhanov. On a generalization of closed and proper maps. Doklady Akademii Nauk, Tome 267 (1982) no. 6, pp. 1309-1313. http://geodesic.mathdoc.fr/item/DAN_1982_267_6_a5/